# SDR SWAA2023112814461

- Difficulty date: October 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 LBL 42 WL 208.1 AT AFT GALLEY AREA 2023-661415<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130060401 DUE DATE: 20-MAR-24;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200053402 AND DUE DATE: 24-AUG-24.;[03] REPAIRED FLOOR BEAM LOCATED BS 986.5 LBL 39 TO LBL 47 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4; SEE INDIVIDUAL SIGN-OFF BELOW;[04] REPAIRED FLOOR BEAM LOCATED BS 986.5 LBL 39 TO LBL 47 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4; SEE INDIVIDUAL SIGN-OFF BELOW CERTIFIED AS RII
